| Model Number |
01.26.2856MHC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 october 2025.Liner: mpact dm 01.26.2856mhc double mobility hc liner ø28/dmh (k092265) lot: 2430429: (b)(4) items manufactured and released on 03-jan-2025.Expiration date: 11-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.202 mectacer head biolox delta dia.28 12/14-m (k112115) lot: 2431875: (b)(4) items manufactured and released on 11-dec-2024.Expiration date: 18 -nov-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
16 days after the primary surgery, the patient presented with an infection of unknown origin.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.